Volume 17, Number 1, January-March 2011
|Page(s)||267 - 292|
|Published online||24 March 2010|
The smooth continuation method in optimal control with an application to quantum systems
Institut de mathématiques de Bourgogne, UMR CNRS 5584, 9 avenue Alain Savary, BP 47870, 21078 Dijon Cedex, France.
2 Institut Carnot de Bourgogne, UMR CNRS 5209, 9 avenue Alain Savary, BP 47870, 21078 Dijon Cedex, France. Dominique.Sugny@u-bourgogne.fr
Revised: 6 October 2009
The motivation of this article is double. First of all we provide a geometrical framework to the application of the smooth continuation method in optimal control, where the concept of conjugate points is related to the convergence of the method. In particular, it can be applied to the analysis of the global optimality properties of the geodesic flows of a family of Riemannian metrics. Secondly, this study is used to complete the analysis of two-level dissipative quantum systems, where the system is depending upon three physical parameters, which can be used as homotopy parameters, and the time-minimizing trajectory for a prescribed couple of extremities can be analyzed by making a deformation of the Grushin metric on a two-sphere of revolution.
Mathematics Subject Classification: 49K15 / 65K10 / 81V55
Key words: Optimal control / smooth continuation method / quantum control
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.